Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Certain Probable Errors and Correlation Coefficients of Multiple Frequency Distributions with Skew Regression

L. Isserlis
Biometrika
Vol. 11, No. 3 (May, 1916), pp. 185-190
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2331846
Stable URL: http://www.jstor.org/stable/2331846
Page Count: 6
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Certain Probable Errors and Correlation Coefficients of Multiple Frequency Distributions with Skew Regression
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[185]
    [185]
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190